Daily

Can u overdose on citalopram?

Symptoms most often accompanying citalopram overdose included dizziness, sweating, nausea, vomiting, tremor, and somnolence. In more rare cases, observed symptoms included confusion, loss of consciousness, convulsions, coma, sinus tachycardia, cyanosis, hyperventilation and rhabdomyolysis.

What happens if you took an overdose of citalopram? Intense drowsiness is a common sign of citalopram overdose. Citalopram is a selective serotonin reuptake inhibitor (SSRI) that treats depression. Signs of a citalopram overdose include dizziness and drowsiness, as well as confusion, memory loss and even coma.

What are the symptoms of a citalopram overdose? This indicates that a relatively low dose of citalopram, given with an overdose of moclobemide represents a serious risk for the patient. Symptoms most often accompanying citalopram overdose included dizziness, sweating, nausea, vomiting, tremor, and somnolence.

Does citalopram cause seizures? Citalopram is a common means of self-poisoning in young adults. Generalized seizures are a recognised complication after selective serotonin reuptake inhibitor overdose (including citalopram overdose). WHAT THIS STUDY ADDS The minimum stated citalopram dose associated with seizures in the absence of co-ingested drugs was 400 mg.

What happens if you took an overdose of citalopram?

What happens if you took an overdose of citalopram? Intense drowsiness is a common sign of citalopram overdose. Citalopram is a selective serotonin reuptake inhibitor (SSRI) that treats depression. Signs of a citalopram overdose include dizziness and drowsiness, as well as confusion, memory loss and even coma.

What are the symptoms of a citalopram overdose? This indicates that a relatively low dose of citalopram, given with an overdose of moclobemide represents a serious risk for the patient. Symptoms most often accompanying citalopram overdose included dizziness, sweating, nausea, vomiting, tremor, and somnolence.

Does citalopram cause seizures? Citalopram is a common means of self-poisoning in young adults. Generalized seizures are a recognised complication after selective serotonin reuptake inhibitor overdose (including citalopram overdose). WHAT THIS STUDY ADDS The minimum stated citalopram dose associated with seizures in the absence of co-ingested drugs was 400 mg.